# SDR A6WA2019061846666

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Bs 565-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM GROOVED AT AFT END OF BEAM DUE TO CARGO DOOR SPRING CABLE.    REPLACED CARGO DOOR BEAM MEMBER IAW CRJ200 SRM 51-42-06, 51-42-21.
